U.S. doctors online nowAsk doctors free
OH
A 20-year-old female asked:

I have had ear pain all day and took tylenol (acetaminophen) cold and sinus at 4pm its almost 8pm and wanted to know if its safe to take.nyquil. this ear pain is bad?

2 doctor answers4 doctors weighed in
Dr. Edwin Ishoo
A Verified Doctoranswered
29 years experience
Ear pain: You likely have a middle ear infection and need to see a doctor for antibiotics and a decongestant.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Albert Melaragno
Pediatrics 46 years experience
Ear infection: sounds like an ear infection and would recommend you see a doctor as soon as possible continue pain relief with tylenol (acetaminophen) or motrin and see doctor as you may need antibiotics.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 46-year-old member asked:
Can i take tylenol (acetaminophen) and nyquil 12 hours apart?
1 doctor answer1 doctor weighed in
A 35-year-old member asked:
Is it okay to take tylenol (acetaminophen) and nyquil at the same time?
1 doctor answer1 doctor weighed in
A member asked:
Can I take NyQuil and Tylenol (acetaminophen) PM together? I am so sick.
1 doctor answer2 doctors weighed in
A 48-year-old member asked:
How long should I wait to take tylenol (acetaminophen) 3 after taking nyquil?
1 doctor answer1 doctor weighed in
Last updated Dec 23, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.